PRASMOL-A

BRAND NAME PRASMOL-A
COMPOSITION ACECLOFENAC 100MG + PARACETAMOL 325MG
PACK SIZE 20*10 (BLISTER)

Reviews

There are no reviews yet.

Be the first to review “PRASMOL-A”

Your email address will not be published. Required fields are marked *